Alert archive / Maryland / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 177, NWS Wakefield, VA
NWS Wakefield, VA issued this severe thunderstorm warning at Aug 13, 2021, 7:23 PM EDT for Dorchester County, Maryland. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2021, 7:23 PM EDT (23:23 UTC)
- Expired
- Aug 13, 2021, 8:15 PM EDT
- In force
- 52 min
- Issued by
- NWS Wakefield, VA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Dorchester County, MD
The radar
The Dover AFB radar (KDOX), 70 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 13, 1:11 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 11.4 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 809 J/kg
- Mixed-layer CIN
- -190 J/kg
- Mixed-layer LCL
- 1510 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
086
WUUS51 KAKQ 132323
SVRAKQ
MDC019-140015-
/O.NEW.KAKQ.SV.W.0177.210813T2323Z-210814T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wakefield VA
723 PM EDT Fri Aug 13 2021
The National Weather Service in Wakefield has issued a
* Severe Thunderstorm Warning for...
Dorchester County in southeastern Maryland...
* Until 815 PM EDT.
* At 722 PM EDT, severe thunderstorms were located along a line
extending from near Prince Frederick to near Hollywood, moving east
at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
* Severe thunderstorms will be near...
Taylors Island around 740 PM EDT.
University Of Maryland Center For Environmental Studies around 750
PM EDT.
Cambridge around 755 PM EDT.
Secretary around 805 PM EDT.
Hurlock and Vienna around 810 PM EDT.
Other locations impacted by these severe thunderstorms include
Madison, Brookview, Eldorado, Andrews, Hudson, Crocheron, Honga,
Church Creek, Wingate and Lloyds.
#
#
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Please report severe weather by calling 757-899-2415, posting to the
NWS Wakefield Facebook page, or using Twitter @NWSWAKEFIELDVA.
&&
LAT...LON 3869 7576 3854 7573 3824 7594 3824 7595
3837 7600 3820 7605 3821 7605 3830 7613
3829 7613 3825 7615 3823 7614 3823 7615
3849 7634 3849 7632 3853 7620 3854 7628
3863 7629 3857 7603 3870 7590
TIME...MOT...LOC 2322Z 268DEG 39KT 3854 7652 3831 7658
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
jo2 follow-up statements
340
WWUS51 KAKQ 132343
SVSAKQ
Severe Weather Statement
National Weather Service Wakefield VA
743 PM EDT Fri Aug 13 2021
MDC019-140015-
/O.CON.KAKQ.SV.W.0177.000000T0000Z-210814T0015Z/
Dorchester MD-
743 PM EDT Fri Aug 13 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR DORCHESTER COUNTY...
At 743 PM EDT, severe thunderstorms were located at Taylors Island,
moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
These severe storms will be near...
University Of Maryland Center For Environmental Studies around 750
PM EDT.
Cambridge around 755 PM EDT.
Secretary around 805 PM EDT.
Hurlock around 810 PM EDT.
Vienna around 815 PM EDT.
Federalsburg around 820 PM EDT.
Other locations impacted by these severe thunderstorms include
Madison, Brookview, Eldorado, Andrews, Hudson, Crocheron, Honga,
Church Creek, Wingate and Lloyds.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3869 7576 3854 7573 3824 7594 3824 7595
3837 7600 3820 7605 3821 7605 3830 7613
3829 7613 3825 7615 3823 7614 3823 7615
3849 7634 3849 7632 3853 7620 3854 7628
3863 7629 3857 7603 3870 7590
TIME...MOT...LOC 2343Z 268DEG 38KT 3862 7624 3838 7623
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
jo360
WWUS51 KAKQ 140019
SVSAKQ
Severe Weather Statement
National Weather Service Wakefield VA
819 PM EDT Fri Aug 13 2021
MDC019-140029-
/O.EXP.KAKQ.SV.W.0177.000000T0000Z-210814T0015Z/
Dorchester MD-
819 PM EDT Fri Aug 13 2021
...THE SEVERE THUNDERSTORM WARNING FOR DORCHESTER COUNTY HAS
EXPIRED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire.
LAT...LON 3869 7576 3854 7573 3824 7594 3824 7595
3837 7600 3820 7605 3821 7605 3830 7613
3829 7613 3825 7615 3823 7614 3823 7615
3849 7634 3849 7632 3853 7620 3854 7628
3863 7629 3857 7603 3870 7590
TIME...MOT...LOC 0019Z 268DEG 39KT 3863 7578 3839 7577
$$
joWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 3:34 PM EDT, 3 hours 49 minutes earlier.
Area forecast discussion, Aug 13, 3:34 PM EDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
334 PM EDT Fri Aug 13 2021
.SYNOPSIS...
High pressure centered just offshore the Carolina coast will
slide east as a cold front approaches Saturday afternoon. The
frontal boundary will slowly cross the area Saturday then linger
near the Virginia North Carolina border into the middle of next
week.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
As of 330 PM EDT Friday...
Heat Advisory remain in effect today through 7pm. Heat index
values were generally between 105 and 110 degrees this
afternoon with a few spots in the southeast just over 110.
Thunderstorms over the mountains and piedmont should slowly push
east into portions of central VA. Question is how much
thunderstorm coverage we will see in Central VA. High res
guidance has backed off some compard to earlier this morning,
but most guidance suggests scattered storms pushing east into
Central VA through 7 to 8 pm. Given MLCAPE of 2500-3000 j/kg
and decent DCAPE, any storms which develop could produce strong
to damaging downbursts. Again the question will be how much
coverage we see between now and 8 pm.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY NIGHT/...
As of 330 PM EDT Friday...
A slow moving cold front will be move south across Maryland and
Virginia Saturday. The front will be slow and not move into
central and southeast VA until late the afternoon / early
evening. This means that another hot and humid day for Saturday
for Richmond and points south and east to NC and the coast.
Heat Index values will peak out near 105 on Saturday, but it
looks as though there will be a little more cloud cover in the
afternoon. While we do expect some locations to just touch a
heat index of 105 for an hour or so, will hold off on any new
Heat Advisories for Saturday. High temps warm into the lower 90s
with dew points in the upper 70s to around 80, so again one
more hot day across central and southeast VA as well as
northeast NC though not nearly as hot as today.
The cold front will move into area north of Richmond and the MD
Eastern Shore early in the afternoon with a chance of showers
and thunderstorms spreading from the northwest to southeast
gradually through the afternoon and into the evening. In areas
north and west of Richmond and across MD, dewpoints will be
slightly lower with temperatures topping out around 90.
The cold front will eventually move south into central/southern
VA late Saturday afternoon into early evening. The front will
slow the farther south it moves. Showers and thunderstorms will
accompany the front. PWAT values will be 2.00"-2.25" at this
time. WPC has place most of our Virginia counties in a slight
risk for excessive rainfall. Heavy rain will be the main threat
with these storms which could be slow moving and train over some
of the same locations. Localized flooding is possible Saturday
afternoon into Saturday night. SPC has also placed the entire
area in a Marginal Risk for severe storm due to heating and the
potential for strong storms to produce damaging downbursts.
The cold front will stall near the VA/NC border Sunday morning.
It loos like there will be a bit of a break in the widespread
rain Sunday morning with some scattered showers ongoing. Shower
coverage increase through the afternoon with a threat for heavy
rain continuing for portions of VA and NC. Pops Sunday will be
lower across the north, farther from the front. High
temperatures Sunday will be much cooler with highs in upper 70s
to low 80s. Overnight low temperatures will remain around 70.
&&
.LONG TERM /TUESDAY THROUGH THURSDAY/...
As of 330 PM EDT Friday...
Continued rather unsettled into next week. We will continue to
see an increased chance of showers and thunderstorms through
Wednesday. Sfc high pressure is expected to be centered across
New England for much of next week. At the same time, a ridge
aloft will be building off the southeast coast of the U.S. This
will allow for a continuous flow of tropical moisture from the
Atlantic Ocean and Gulf of Mexico. In addition, moisture from
Tropical Cyclone Fred may reach the region next week. Pops will
be between 40% and 70% mainly in the afternoons and evenings.
High temperatures will be much cooler, in the low to mid 80. Low
temperatures will be around 70.
&&
.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
As of 330 PM EDT Friday...
VFR conditions continue for this afternoon and evening with sct
cu around 5 kft. Scattered showers and storms will try and push
east to near RIC (and perhaps even SBY) late this evening and
will have to watch to see how well the storms hold together.
Storms which develop will produce strong gusty winds in excess
of 25 kt along with heavy rain reducing vsby to less than 1
mile in downpours. Again question will be how many storms make
it all the way to RIC and perhaps even SBY. Showers and storms
will be the primary concerns at RIC and SBY this evening with
generally VFR conditions expected mostly locations overnight and
into early Saturday.
Outlook... Chances for showers/tstms increase across the entire
area Saturday afternoon and evening as slow moving cold front
drops south. The front will likely staff near the NC/VA border
resulting in a prolonged period of MVFR conditions from late
Saturday through the weekend and into early next week. Periods
of MVFR ceiling and showers/storms will persist Monday and
Tuesday as tropical moisture streams north into the area.
&&
.MARINE...
As of 245 PM EDT Friday...
Afternoon wx analysis shows a weak sfc trough to the west of the
waters and an approaching cold front over the Great Lakes. High
pressure remains over the wrn Atlantic (well offshore of the local
area). Winds are generally S-SW 5-10 kt, with some local sea
breeze component as well. Wave heights are ~1 ft, with seas of
~2 ft. Expect a nocturnal increase in S-SW winds (to ~15 kt)
tonight (similar to last night) before winds diminish to 5-10 kt
during the day on Saturday.
Sub-SCA conditions are expected to prevail for the remainder of the
weekend into early next week. The aforementioned cold front drops
across the waters from N to S late Sat night through Sunday (but may
stall across NE NC late Sunday). Expect some sea breeze component to
the wind over the waters late Sat afternoon into the evening. Winds
turn to the NE following the FROPA Sat night-Sunday, with the
highest speeds (10-15 kt) expected north of New Pt Comfort/Cape
Charles, with speeds remaining no higher than 10-12 kt across the
Lower Bay/srn coastal waters. Winds remain onshore into early next
week, as the weakening cold front stalls across NE NC or just south
of the region and washes out. Winds become S-SE by midweek,
remaining sub-SCA throughout the period. Seas will generally be
2-3 ft through early next week...with 1-2 ft waves on the bay.
Low rip risk for area beaches Sat/Sun.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...Heat Advisory until 7 PM EDT this evening for MDZ021>024.
NC...Heat Advisory until 7 PM EDT this evening for NCZ012>017-
030>032-102.
VA...Heat Advisory until 7 PM EDT this evening for VAZ048-060>062-
064>069-075>090-092-093-095>100-509>525.
MARINE...None.
&&
SYNOPSIS...JAO
NEAR TERM...CP/JAO
SHORT TERM...CP/JAO
LONG TERM...CP/JAO
AVIATION...CP/MPR
MARINE...ERI/MAMHazardous weather outlook, Aug 13, 7:04 PM EDT, 19 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 704 PM EDT Fri Aug 13 2021 MDZ022>025-NCZ012>017-030>032-102-VAZ048-060>062-064>069-077>090-092- 093-095>100-509>518-523>525-142315- Wicomico-Somerset-Inland Worcester-Maryland Beaches-Northampton- Hertford-Gates-Pasquotank-Camden-Western Currituck-Bertie-Chowan- Perquimans-Eastern Currituck-Fluvanna-Prince Edward-Cumberland- Goochland-Caroline-Mecklenburg-Lunenburg-Nottoway-Amelia-Powhatan- Northumberland-Lancaster-Brunswick-Dinwiddie-Prince George- Charles City-New Kent-Gloucester-Middlesex-Mathews-Greensville- Sussex-Surry-James City-Southampton-Isle of Wight-Norfolk/Portsmouth- Suffolk-Chesapeake-Virginia Beach-Accomack-Western Louisa- Eastern Louisa-Western Hanover-Eastern Hanover-Western Chesterfield- Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- Western King William-Eastern King William-York-Newport News- Hampton/Poquoson- 704 PM EDT Fri Aug 13 2021 This Hazardous Weather Outlook is for southeast Maryland, northeast North Carolina, central Virginia, east central Virginia, eastern Virginia, north central Virginia, south central Virginia and southeast Virginia. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ021-VAZ075-076-519>522-142315- Dorchester-Westmoreland-Richmond-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex- 704 PM EDT Fri Aug 13 2021 ...SEVERE THUNDERSTORM WATCH 436 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast Maryland and east central Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hot and humid Saturday with heat index values between 100 and 107 degrees. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 13, 6:25 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Wakefield VA
625 PM EDT Fri Aug 13 2021
VAZ075-521-132300-
Westmoreland VA-Western Essex VA-
625 PM EDT Fri Aug 13 2021
...A strong thunderstorm will impact portions of northwestern
Westmoreland County through 700 PM EDT...
At 625 PM EDT, Doppler radar was tracking a strong thunderstorm near
Leedstown, or near Colonial Beach, moving northeast at 10 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small trees and blow around
unsecured objects. Wind impacting handling of high profile
vehicles.
This strong thunderstorm will be near...
Colonial Beach around 700 PM EDT.
Other locations impacted by this storm include Lerty, Potomac Beach,
Potomac Mills, Oak Grove, Peeds, Westmoreland State and Chance.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Strong wind gusts are possible with this storm. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central Virginia.
&&
LAT...LON 3826 7696 3823 7696 3821 7695 3820 7691
3818 7688 3816 7684 3804 7698 3812 7709
3815 7708 3814 7708 3815 7707 3817 7706
3818 7705 3826 7705 3828 7698
TIME...MOT...LOC 2225Z 213DEG 10KT 3816 7702
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
EILocal storm report, Aug 13, 6:51 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
651 PM EDT FRI AUG 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG 2 SE MILFORD 38.01N 77.33W
08/13/2021 CAROLINE VA 911 CALL CENTER
NUMEROUS TREES DOWN ACROSS EASTERN CAROLINE
COUNTY. TREES DOWN ALONG RICHMOND TURNPIKE
SOUTH OF BOWLING GREEN. TREES ALSO DOWN
AROUND BOWLING GREEN.
&&
JOSpecial weather statement, Aug 13, 7:02 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Wakefield VA
702 PM EDT Fri Aug 13 2021
VAZ075>077-521-522-132345-
Richmond VA-Northumberland VA-Westmoreland VA-Western Essex VA-
Eastern Essex VA-
702 PM EDT Fri Aug 13 2021
...A strong thunderstorm will impact portions of northwestern
Northumberland, Richmond, southeastern Westmoreland and southeastern
Essex Counties through 745 PM EDT...
At 701 PM EDT, Doppler radar was tracking a strong thunderstorm over
Tappahannock, moving east at 25 mph.
HAZARD...Winds up to 45 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Tappahannock, Warsaw, Callao, Kinsale, Dunnsville, Hague, Lewisetta,
Heathsville, Farnham, Haynesville, Sharps, Westmoreland, Lottsburg,
Threeway, Upright, Tidewater, Lyells, Middletons Corner, Kennard and
Mount Landing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Wakefield.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central Virginia.
&&
LAT...LON 3811 7660 3807 7653 3806 7653 3805 7652
3803 7652 3802 7647 3797 7641 3792 7638
3779 7690 3795 7699 3814 7661
TIME...MOT...LOC 2301Z 251DEG 22KT 3789 7686
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH
SEYMOURSpecial weather statement, Aug 13, 7:03 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Wakefield VA
703 PM EDT Fri Aug 13 2021
VAZ075-076-521-132345-
Richmond VA-Westmoreland VA-Western Essex VA-
703 PM EDT Fri Aug 13 2021
...Strong thunderstorms will impact portions of northwestern
Richmond, central Westmoreland and north central Essex Counties
through 745 PM EDT...
At 703 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Colonial Beach to Newland. Movement was
northeast at 15 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Montross around 725 PM EDT.
Coles Point around 745 PM EDT.
Other locations impacted by these storms include Lerty, Stratford
Hall, Currioman Landing, Potomac Mills, Singerly, Mount Holly, Peeds,
Erica, Foneswood and Westmoreland State.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central Virginia.
&&
LAT...LON 3825 7696 3823 7696 3821 7695 3820 7691
3817 7687 3816 7684 3817 7676 3815 7661
3814 7661 3798 7694 3825 7700 3826 7697
TIME...MOT...LOC 2303Z 242DEG 13KT 3825 7696 3803 7689
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH
EILocal storm report, Aug 13, 7:10 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
710 PM EDT FRI AUG 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG 2 NW ELK HILL 37.74N 78.11W
08/13/2021 GOOCHLAND VA DEPT OF HIGHWAYS
TREES DOWN ALONG HAWKTOWN RD AND WHITEHALL
AVE. ALL NORTH BOUND LANES WERE CLOSED.
&&
JOLocal storm report, Aug 13, 7:11 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
711 PM EDT FRI AUG 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND DMG 1 NW GUM SPRING 37.79N 77.91W
08/13/2021 GOOCHLAND VA DEPT OF HIGHWAYS
TREES DOWN ALONG LINE RD. ALL EAST BOUND
LANES CLOSED.
&&
JOThe office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 7:59 PM EDT | Special Weather Statement | AKQ | Somerset | 31 min |
Nearby
Severe Thunderstorm Warnings in Maryland, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.